# SDR UALA2011061702983

- Difficulty date: June 16, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 62,214 hours, 22,862 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Condition: Reads Low
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS COCKPIT O2 PRESS READS 7 0PSI.   SERVICED CREW O2 SYSTEM PER MM. CHECKED SYSTEM FOR LEAKS AND FOUND NONE.
